Quote from Shoreline:Don't worry Ang, Nobody ticks me off. I just have to watch my P's and Q's to keep the mods happy. It's probably a good thing you eat so many Tums. My wife has had a terrible time with steroid induced osteo perosis. She has used lots of Prednisone over the years for CMT and all the fractures she has had from the disease, It's funny, the treatment for the fractures has actually caused her bones to become even more brital.
A surgeon that blames a few extra pounds for continued pain after surgery is grasping at straws rather than admitting surgery doesn't cure everyone. I'll take a big fat cigar smoking surgeon over some kid fresh out of school any day. LOL Shore
Oh my...I didn't know the prednisone could cause all that. That's horrible! I remember when the pm doc first tried me on Vioxx. He said I should feel a bit better within the week, but after taking it two days I ended up in the er throwing up blood. The same thing happened with celebrex. I was able to tolerate Bextra to the extent it didn't upset my tummy in the slightest, but boy did just one leg swell up so bad I couldn't walk and ended up having to have the fluid drained. My former pcp is the one that had me on the prednisone for so long, my new one said I probably never even really needed it since my asthma is more allergy induced than anything. Once in awhile I might have an attack if I stress out too long, but I usually catch myself before I get to that point. When the allergies are in full force though, there is no control whatsoever. I also tend to have a lot more pain then as well.
Sorry for rambling like that. I am glad to hear that you won't be leaving us! You've provided so much useful information. That helped me a lot when I was looking for questions to ask my new doctor. Thank you from the bottom of my heart!!!!